The stability of the property that the solutions of linear differential equations shall possess asymptotic parabolas
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1889-1893
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a16,
author = {Yu. A. Ved'},
title = {The stability of the property that the solutions of linear differential equations shall possess asymptotic parabolas},
journal = {Differencialʹnye uravneni\^a},
pages = {1889--1893},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a16/}
}
TY - JOUR AU - Yu. A. Ved' TI - The stability of the property that the solutions of linear differential equations shall possess asymptotic parabolas JO - Differencialʹnye uravneniâ PY - 1969 SP - 1889 EP - 1893 VL - 5 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_10_a16/ LA - ru ID - DE_1969_5_10_a16 ER -
Yu. A. Ved'. The stability of the property that the solutions of linear differential equations shall possess asymptotic parabolas. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1889-1893. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a16/